# SDR MALA050127

- Difficulty date: January 11, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 31,764 hours, 27,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, WEB REINFORCEMENT PN 7253721-439 IS CORRODED OUT OF LIMITS.  THE DAMAGED AREAS HAVE BEEN REPAIRED IAW SRM REFER EAMS WO NR 211360, TASK 2503 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 1/15/05.
